On the Dimension of Analytic Cohomology.
Mathematische Zeitschrift, Tome 179 (1982), pp. 375-386
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1982__179_173153,
author = {Klaus Fritzsche and Michael Buchner},
title = {On the {Dimension} of {Analytic} {Cohomology.}},
journal = {Mathematische Zeitschrift},
pages = {375--386},
year = {1982},
volume = {179},
zbl = {0467.32007},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__179_173153/}
}
Klaus Fritzsche; Michael Buchner. On the Dimension of Analytic Cohomology.. Mathematische Zeitschrift, Tome 179 (1982), pp. 375-386. http://geodesic.mathdoc.fr/item/MZ_1982__179_173153/